# SDR ASOA201704111445

- Difficulty date: April 11, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 30,643 hours, 21,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC670126074
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT HAS CORROSION AT TELESCOPIC DUCT CONNECTION POINT. FOUND DURING GASKET REPLACEMENT. COMPLIED WITH EA 43-2017-041 AND EA 43-2017-041 FOR REPAIR OF RT INBD SLAT RIB.
